Federico Bambozzi, Ph.D.
MATHEMATICIAN, University of Oxford
Mathematical Institute, Andrew Wiles Building
Home About me Publications Events
"The joy of discovery is certainly the liveliest that the mind of man can ever feel."
Claude Bernard

June 2019: F. Bambozzi, M. Simone "On the uniqueness of invariant states". https://arxiv.org/pdf/1906.09766.

June 2016: A new version of my Ph.D. thesis is available on arXiv at the link http://arxiv.org/pdf/1401.5702v2.pdf.


• F. Bambozzi, O. Ben-Bassat, K. Kreminzer "Analytic geometry over F_1 and the Fargues-Fontaine curve", Advances in Mathematics, Volume 356, 7 November 2019.
Online link: Article.
Preprint: https://arxiv.org/pdf/1711.04885.pdf.

• F. Bambozzi, A. Vezzani "Rigidity for rigid anayltic motives" accepted for publication on the Journal of the Institute of Mathematics of Jussieu.
Online link: Article.
Preprint: https://arxiv.org/pdf/1810.04968.pdf.

• F. Bambozzi, S. Murro, N. Pinamonti "Invariant states on noncommutative tori" accepted for publication on International Mathematics Research Notices.
Online link: Article.
Preprint: https://arxiv.org/pdf/1802.02487.pdf.

• F. Bambozzi "Theorems A and B for dagger quasi-Stein spaces". The Quarterly Journal of Mathematics, Volume 70, Issue 2, June 2019, Pages 703–735.
Article: Published article.
Preprint: http://arxiv.org/pdf/1602.04388.pdf.

• F. Bambozzi, O. Ben-Bassat, K. Kremnizer, "Stein domains in Banach algebraic geometry", Journal of Functional Analysis, Volume 274, Issue 7, 1 April 2018, Pages 1865-1927.
Article: Published article.
Preprint: http://arxiv.org/pdf/1511.09045.pdf.

• F. Bambozzi, "Closed graph theorems for bornological spaces". Khayyam Journal of Mathematics, Volume 2, Issue 1, 2016, Page 81-111.
Article: Published article.
Preprint: http://arxiv.org/pdf/1508.01563.pdf.

• F. Bambozzi, O. Ben-Bassat, "Dagger Geometry as Banach Algebraic Geometry", Journal of Number Theory 162 (2016): 391-462.
Article: Published article.
Preprint: http://arxiv.org/pdf/1502.01401.pdf.

• M. Baldi, F. Bambozzi, F. Chiaraluce, "On a Family of Circulant Matrices for Quasi-Cyclic Low-Density Generator Matrix Codes", IEEE transactions on Information Theory, September 2011, volume 57, number 9.
Preprint: http://arxiv.org/pdf/1309.1286.pdf.

• M. Baldi, F. Bambozzi, F. Chiaraluce, "A class of invertible circulant matrices for QC-LDPC code". Proc. International Symposium on Information Theory and its Applications, ISITA 2008, Auckland, New Zealand, 7-10 December 2008.